# SDR DALA2021092305731

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CRACK INDICATION FOUND IN OPEN HOLE FRAME 36 ZONE 1 Y765 LOCATED ON FLOOR BEAM PASSENGER CABIN. CORRECTIVE ACTION: REPAIRED PER PRI 593608-14AD REV.0,1,2 AND ER/A 593608-14AD REV ORIGINAL. (1957957)
